MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION; IMPLANTABLE ADAPTER

BOSTON SCIENTIFIC CORPORATION; IMPLANTABLE ADAPTER
Model Number 6931
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed, and this report would be updated should information be provided at that time.(b)(4).
 
Event or Problem Description
It was reported that this adapter was abandoned, as lead where it was connected exhibited high pacing thresholds and noise, root cause was not determined.No additional adverse patient effects.
 
Additional Manufacturer Narrative
Product investigation did not confirm the reported observations.Adapter was found to be electrically continuous.Detailed analysis revealed surface abrasion but no through.Patient code 3191 captures the reportable event of surgery.
 
Event or Problem Description
It was reported that this adapter was abandoned, as lead where it was connected exhibited high pacing thresholds and noise, root cause was not determined.Later on the adapter was explanted an returned for analysis.No additional adverse patient effects.

Brand Name
NA
Common Device Name
IMPLANTABLE ADAPTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9653916
Report Number2124215-2020-02247
Device Sequence Number11487443
Product Code LWS
UDI-Device Identifier00802526067884
UDI-Public00802526067884
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2009
Device Model Number6931
Device Catalogue Number6931
Device Lot Number403747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date01/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age76 YR